# SDR 96FDEA01355

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nose Chord
- Part number: 65198622
- Condition: Corrosion
- Location: Bs 294-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0610 AND 009, CORROSION (C53-111-01, -1) ON RT UPPER NOSE CHORD STA 312, 318, 330 RT WL 168 DOG HOUSE.  *S/D*  REMOVED AND REPLACED RT MID NOSE CHORD BS 294 TO 351 WL 169  RBL 15  AND REINSTALLED ALL ITEMS REMOVED FOR ACCESS.
